Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Have deep indention on head. Why blurry vision. What could this be?

I have a deep indention on the right side of my head. It is very tender I have horrible migraines. The indention is numb an tingly an hurts if I lay on it. I also get blurry vision off an on. I have never suffered head trauma an wasn t born with this skull indention. What could this be?? Thanks YYYY@YYYY
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
The indentation in head is painful so the chances of it being malignant are scarce and migraine usually will resolve as sge progresses so starting s pain killer especially nsaid as and when necessary will help you if it stil persists then prophylactic treatment msy be used where drugs like beta blockers and flunarazine may be used so don't worry anout it blurring of vision can be an unrelated symptom get eyesight checked
Answered: Wed, 25 Jun 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor